Advanced search
Start date
Betweenand

Holomorphic section

Grant number: 14/26282-5
Support Opportunities:Scholarships in Brazil - Scientific Initiation
Effective date (Start): March 01, 2015
Effective date (End): February 28, 2017
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Alexandre Ananin
Grantee:Philipy Valdeci Chiovetto
Host Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil

Abstract

The main goal of the project is to explain a phenomenon that has been observed in the construction of complex hyperbolic disc bundles. The phenomenon is related to a certain equality that holds for many known examples of such bundles; the equality is a necessary condition for the existence of a holomorphic section of the bundle. The project is planned for 2-3 years, but we expect some developments to take place already in the first year. In spite of being young, the student has a considerable mathematical background; for instance, during the entire second semester, he attended to advanced undergraduate and graduate level seminars.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ANAN'IN, SASHA; CHIOVETTO, V, PHILIPY. A couple of real hyperbolic disc bundles over surfaces. Groups Geometry and Dynamics, v. 14, n. 4, p. 1419-1428, . (14/26282-5)

Please report errors in scientific publications list using this form.